Unrestricted nilpotent products

Siegfried Moran Glasgow, Scotland

TBD mathscidoc:1701.331232

Acta Mathematica, 108, (1), 61-88, 1961.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 210 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{siegfried1961unrestricted,
  title={Unrestricted nilpotent products},
  author={Siegfried Moran},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159463740941},
  booktitle={Acta Mathematica},
  volume={108},
  number={1},
  pages={61-88},
  year={1961},
}
Siegfried Moran. Unrestricted nilpotent products. 1961. Vol. 108. In Acta Mathematica. pp.61-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159463740941.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved